i have been tapering off tabs i was taking 10 10mgs daily,,,,i cant do this to myself or family !! i am done !! for the past week i stopped te 10 pills daily ,,,i am feeling like crap,no energy but i did it,,i ave taken 5mgs tis morning and i want the other 5 now my question is if i dont take it and go as long as possible will te wds get worse or am i over te worst part /?......i do not want a buzz i just want to feel myself again.....PLEASE HELP ME IF YOUR OUT THERE...PLEASE
I haven't made it as far as you have yet, but from what I read on here, if it's been a week, you should be starting to feel better any day now. :) I would personally advise you not to take another pill for fear of starting the addiction over. Throw it away and any others you may have so that it's not even an option!!!
You've made it this far. Don't look back now! Brighter days should be within reach. Congrats!!!!
i certainly hope so,,i have planned a trip to florida to my brothers and i want to be pill free and over the wds,,i pray i am going to feel better by monday,, i wonder when my energy level will be up ?....and you can do it too! good luck to u as well ;) i am so glad i found this site,,,all of you r a blessing **hugs**
if you take another pill it will just prolong your withdrawal and your detox. you will start to feel better each day. congrats you are walking the recovery road. recovery is a marathon not a race..exercise, eat a healthy diet, drink plenty of fluids. your brain chemisty needs to balance out. this will take time. it will take a few months for your body,mind,soul and spirit to completely heal. just take one day at a time. keep moving forward. you are doing awesome.
keep the faith.
sending prayers,encouragment and support.
When I was quitting smoking years ago (I don't know if I can compare it to quitting pills since I haven't been on pills), whenever I felt the urge to grab a cigarette, I realized that the urges came and went, came and went, and so what I did was sit down in a quiet place, right then, putting everything aside, and just close my eyes and relax and wait for the urge to pass. With smoking the nicotine has to get out of your system. If you can get past one urge (I found it took about 3-5 min) it is longer till the next one. I didn't race around in a panic when the urge came (that just moves the nicotine in your body through your system faster and makes things worse). Some people get so panicky they start looking for a cig anywhere they can find one, or borrow one, or rush to the store, or eat something, or take a walk. In my experience that just made it worse. Just sit down right away and make being calm and taking deep breaths and blowing them out slowly your priority. This means YOU are in control. I was able to quit smoking in four days, but I had to be careful down the line that the urges didn't get past me. Just an idea. My problem is drinking and I am using this same technique for that.
I'm so impressed with what you are doing for your brother and your visit to him. Quit taking the pills. You will get through the withdrawal. Don't think about stuff that hasn't happened yet. Just continue to be good to yourself, ie. bubble baths, candles, don't forget the cake, cuz it's your birthday. Thinking of you. I've been there, you're giving birth to a new life in you. Have tons of fun in Florida, and don't forget to feel proud of yourself. Forget feeling defeated because that is no longer you!!! The sky's the limit. Liz
Keep it up. Im very knowledgable with opiate addiction? But Im not sure what your speaking of when you say tab 10mg. It all depends on the addiction. I am in NO WAY trying to be a debbie downer. But there are a lot of factors. What were you taking? How long were you addicted?. If all you were doing were opiates at the lower levels, you will start feeling better around the 2nd week. However, it can take a good month for your energy to really come back. WALK DRINK H20; WALK DRINK H20 that will really expidite the whole thing. Major Cudo's to you xoxoxo
I have went through withdrawling so many times and believe me it's not pretty at all. I know exactly what your going through but I wished I would of stuck it out so many times instead of going back to use. I agree with everyone else, just ride out the withdrawl the best you can by doing things to pass time and you'll get better i promise. This is pretty much what detox is like, which a couple exceptions! You can also start to look into a program to help you emotionally, mentally, spiritually. Going to meetings really helped me. You realize most addicts all have the same issues. And you don't feel that alone. Its never gonna be completely okay unless you make the change now. Hope you start to feel better!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.